Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Michelle-

    Welcome to the message board and you are not alone here. Many of us don’t feel well even tho the thyroid levels show normal.

    My Graves’ is with the eyes, my thyroid levels were only slightly high at first for a month or so, and that was almost four years ago. I have been to many doctors complaining of not feeling well, they do the thyroid tests, they are always normal and thats all I get.

    I was always about 140 lbs, now its a real fight to stay below 160. There just seems to be a lot that isn’t known about this disease.

    Bruce

    Anonymous
    Post count: 93172

    Hi, my name is Michelle. I have had Grave’s disease for 6 years. I have
    tried the PTU, Inderal, Tapizol, and many others. I was very unhappy
    with the results, as all I did was gain weight. I took the radioactive
    iodine about 2 years ago. My levels are ok by the doctor, but I am still
    very tired and STILL gaining weight. I am goint to seek another opinion,
    but I am looking for anyone in the same shoes as I am. Any advice? I
    will listen and reply to anyone who writes. Thanks in advance.

    Anonymous
    Post count: 93172

    Things do get better. If you’re counts are within the normal range and
    you are still gaining weight and are often overwhelmingly fatigued try
    getting your doctor to give you a medication other than synthroid. Other
    medications contain the active hormone, T3, and may be more effective.
    If your doctor refuses to give anything but synthroid, shop around for a
    new doc. Good luck!
    I was on syntroid for over ten years and experienced rapid weight gains
    bonechilling cold, fatigue, hair loss, and memory loss and water
    retention. All of these symptoms were not alleviated with synthroid,
    but are with medications containing T3.
    Ten years of hell. I am still having problems, but most symptoms are
    better on Armour thyroid. Hope this helps.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.